# SDR UPS03641142

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 15,595 hours, 4,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25032
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 9 SLAT OB DRIVE ARM OB RIB AT OFSS 651 IS CRACKED ON FORWARD FLANGE.  REPAIRED NR 9 SLAT OB DRIVE ARM OB RIB AT OFSS 651 IAW GOODRICH ER NR 03-3162
